Sinemet problems


#1

Hi all not been on a while but just thought id share my latest problem with sinemet.

I've been taking it for a year now and have experience started to clench my jaw and neck muscles within half an hour of taking it,doesnt bother me but I look like a right weirdo when doing it,was just wondering if anyone else has experienced anything similar

Still on the plus side its excercising my double chin gained over the christmas period


#2

sounds like secondary dystonia due to levadopa

http://www.dystonia-foundation.org/pages/more_info___secondary_dystonias/74.php


#3

i would see a health prof about it as eventually it will become painful.


#4

Hello Slippybathtub and BA,

May I suggest that you both write to the User Involvement Advisors and request information and advice regarding your reaction to your medication.

I will also take a trawl through old posts on here and see what I can locate.

 


#5

Hi Bogman. Many thanks for the above info.As I have  never heard of the User Involvment Advisors. How dop I contact them Please. I ould welcome  any informatiion you culd give me . Thankyou . Lov BAx


#6

Ah well.

User Involvement Advisors are three PWP's who are now employed by Parkinson's UK and can be contacted at national office where they are located. They are all part time so email, letter or phone in that order is the best method to contact them. I am sure if you did a search on the site you would be able to find out more.

It is the stated intention of Parkinson's UK to put people affected by Parkinson's at the heart of everything they do and to listen and respond to the needs and views of people affected by the condition. They also encourage feedback by way of complaints and compliments because our views, insight, expertise and experience will help to develop and improve a quality service by PUK for PWP's.   

Right now you have a need. They may not be able to do anything more than you have done yourself already but they could be asked for research findings or input from other sources.

 


#7

Hi Bogman I found out the very same thing last night, i will contact them , they may be able to help, it is worth a try.  But I intend to keep on searching.  But right now my life is on hold . Love BA   x


#8

Exactly what is happening to my husband his fingers stick up and become rigid as well . the jaw drops at the same time and affects his swallow. 


#9

How do I go about e mailing them please I am desperate for help for my husband nobody seems to listen to me keep telling me how well he is doing they are talking through their hats 


#10

Hello Johnnie

I'd suggest you phoned the Helpline: 0808 800 0303 or email them on hello@parkinsons.org.uk. Or have a look on the website at http://www.parkinsons.org.uk/content/information-and-support-workers

Do hope this helps you and your OH

best

Semele

 

Helpline: 0808 800 0303
Helpline: 0808 800 0303

#11

Hi Johnnie , At this moment I am awaiting a reply from the people I guess Bogman Has told you about. I have emailed them ,I had  reply which said they would get back to me  within the week. I live in Hope. if I do get a replyI I will let you know. BTW I do sympathise because I am too a sufferer of problems with Sinemet ! Love Blue Angel x